# SDR IPXA2024021968385

- Difficulty date: February 2, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 125,147 hours, 21,075 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Debonded
- Location: Rt Nr 9 Spoiler
- Component: Spoiler
- Component part number: 658002501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR,   DISBOND - SKIN PNL , RH WING NO.9 SPOILER UPPER SURFACE.  INSTALL DOUBLER WITH FILM ADHESIVE AND CURED AT 250Â°F FOR 100 MINUTES WITH MINIMUM VACUUM OF 22 IN/HG I.A.W. 747-400F SRM 51-70-10-2R-0 PARAGRAPH 18 & 20 REV.99.
